# SDR DALA2020012000401

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 66,041 hours, 26,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pickle Fork
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS FOR CRACKING OF THE FS 663 PICKLE FORK FITTINGS, MAINTENANCE FOUND CRACKS IN THE RT FITTING. DUE TO MUST BE REPLACED IN SETS, REMOVED AND INSTALLED LEFT FITTING PER REF PRI 584219-14AD AND 584218-14 REV A.
